MAUDE Adverse Event Report: HOLOGIC, INC. 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC. 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that during a 3dimensions mammography system procedure on (b)(6) 2026, the "c-arm moved from 35 degrees to 180 degrees with no user input."[the]" patient in "[a]" wheelchair sustained a bruised arm." additional information was received from the customer regarding the patient's status, in which it was reported "the patient received a light bruise on her arm and leg.The patient declined medical attention, and no further action was taken by the staff." a hologic field service engineer was dispatched to assess the device and determined "after checking the logs it was found that the left c-arm switch was responsible for the movement that occurred.Some debris buildup was also found underneath the rotational switch." the fse replaced both c-arm switch banks, inspected, tested and calibrated the unit in accordance with manufacturer specifications.No further information is currently available.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
600 technology dr
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC.
600 technology dr
newark DE 19702
Manufacturer Contact
dara smithers
600 technology dr
newark, DE 
MDR Report Key25883513
Report Number3005496266-2026-00194
Device Sequence Number10124491
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)190820
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown